I need help and advice

Parameddog

Active member
Look, at 16 you should be able to build muscle easily - you do not stop growing until 18-21 and my burst was 17 to 20 when I joined the army and they MADE me do phizz until I was puking daily for my basic training - all 6 months of it. Eat clean, train hard and, one day when you peak and are unable to go forward without help - then you think about it - jeez, the damage you do taking real, clean, pharma for medical conditions is immense but what you are doing, young lad, is playing Russian Roulette with your organs - now, take my advice and chase girls, boys, LGBTQIPOLRTG or whatever the flavour is this week !
 

Vart

Member
So its been 2 weeks and 3 days since my last injection and low test effects have started to kick in. I feel tired all day my libido is way down and the most annoying side effect is my voice. Everytime i speak i have to put in effort to make it my normal deeper voice otherwise i just sound like a bitch. And to make it worse my sleep quality is shit any tips to sleep better?
 

GainzBandit

Well-known member
So its been 2 weeks and 3 days since my last injection and low test effects have started to kick in. I feel tired all day my libido is way down and the most annoying side effect is my voice. Everytime i speak i have to put in effort to make it my normal deeper voice otherwise i just sound like a bitch. And to make it worse my sleep quality is shit any tips to sleep better?

This is why I stopped doing cycles and pct and went for blasting and cruising. I understand that some people have no issues coming off test. For me it was a fucking nightmare!
But to help sleep, I like dissolving melatonin tabs. 5mg is a good place to start.
 

Aussie

Well-known member
4 more weeks and you should be back to normal, that’s if you didn’t fry your nuts. Some pet take months to recover but as you are young it shouldn’t be more than 4 weeks more at the most
 

Parameddog

Active member
So its been 2 weeks and 3 days since my last injection and low test effects have started to kick in. I feel tired all day my libido is way down and the most annoying side effect is my voice. Everytime i speak i have to put in effort to make it my normal deeper voice otherwise i just sound like a bitch. And to make it worse my sleep quality is shit any tips to sleep better?
Sleep - Try and maintain good sleep hygiene by reading a magazine or a book 1 hour before bed - no screens, blue light activates the part of the brain that keeps you awake. A sleep-noise generator or just spotify with airplane cabin noise - white noise. No stimulants 3 hours before bed - coffee, tea, alcohol, cocaine...

If you google " Sophorics " that will give you an idea as to what you can do to help you sleep.
 

Vart

Member
4 more weeks and you should be back to normal, that’s if you didn’t fry your nuts. Some pet take months to recover but as you are young it shouldn’t be more than 4 weeks more at the most
I hope i didnt but my balls are already a bit bigger so i dont think they are that destroyed
 

unclem

Well-known member
your ok you didnt damage anything they might not be as plump like you like them but they will get better and learn your lesson brother.
 

unclem

Well-known member
get this when i went to dr and was going to get he said during exam he said" theres nothing there" thats what i got. raisn nuts but like i said iam fine with it as i a child iam going to start my blast now for 6 months dont know wat it will look like though.
 

Vart

Member
Is anxiety also a side effect of low test? For the past 4 days i always have a feeling something will go wrong making me less relaxed and my heart starts to hurt quite a bit.
 

unclem

Well-known member
Is anxiety also a side effect of low test? For the past 4 days i always have a feeling something will go wrong making me less relaxed and my heart starts to hurt quite a bit.
iam not a DR. but i have had my share of panic attacks, its nerves dont go along for the ride deep breathing can help, youll outgrow it or see a dr who specializes in dual addictions .
 

Aussie

Well-known member
Is anxiety also a side effect of low test? For the past 4 days i always have a feeling something will go wrong making me less relaxed and my heart starts to hurt quite a bit.
Lots of people develop anxiety when they start trt. Then have to stop. Lots of people have anxiety before starting trt and get worse on trt. Then you have the people that stop having anxiety when testosterone levels get to high normal.

You also have people that get anxiety when on blast/cycle but not when at high normal.
 

Vart

Member
So everything is going back to normal besides the anxiety but i’ve got another problem now, my stretch marks are getting worse by the week. One is even around an inch thick and 3 inches long. Any way to avoid it?
 

GainzBandit

Well-known member
So everything is going back to normal besides the anxiety but i’ve got another problem now, my stretch marks are getting worse by the week. One is even around an inch thick and 3 inches long. Any way to avoid it?

Stretch marks?
You have to be more specific.
Stretch marks from losing weight or putting on size?

Personally I can't wait for the stretch marks on my shoulders to get bigger...I'll wear them proudly like a battle scar!
But theres different lotions and creams that can help. Tanning or tattoos.

But at a certain point... as far as I know theres not much to be done except for surgery.
 
Top